Universidad Complutense de Madrid
E-Prints Complutense

The history of a general criterium on spaceability

Impacto

Downloads

Downloads per month over past year

Sánchez de los Reyes, Víctor Manuel (2017) The history of a general criterium on spaceability. Open Mathematics, 15 (1). pp. 252-260. ISSN 23915455

[img]
Preview
PDF
Creative Commons Attribution Non-commercial No Derivatives.

270kB

Official URL: https://www.degruyter.com/view/j/math.2017.15.issue-1/math-2017-0019/math-2017-0019.xml


URLURL Type
https://www.degruyter.com/Publisher


Abstract

There are just a few general criteria on spaceability. This survey paper is the history of one of the first ones. Let I1 and I2 be arbitrary operator ideals and E and F be Banach spaces. The spaceability of the set of operators I1(E, F)\ I2(E, F) is studied. Before stating the criterium, the paper summarizes the main results about lineability and spaceability of differences between particular operator ideals obtained in recent years. They are the seed of the ideas contained in the general criterium.


Item Type:Article
Uncontrolled Keywords:Operator ideal; Spaceability
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:42839
Deposited On:22 May 2017 10:01
Last Modified:22 May 2017 14:42

Origin of downloads

Repository Staff Only: item control page